• We have just changed our forum software and are still tweaking things. You can log in using your existing user name and password. If you spot any problems please let us know by posting in the Feedback and suggestions section of the forum.

    Watch this short film to find out how to use the new forum!

Anyone familiar with Latuda 80mg

B

baker

Member
Joined
Dec 21, 2018
Messages
11
Location
california
#1
Good morning everyone,
I've been in a manic state and felt like i didn't need medication but i picked up what i was prescribed and i never took the meds. I was prescribed Latuda 80mg. I started taking them because i could feel my depression creeping back and i was afraid to isolate myself like i usually do. I feel as though my jaw is really clinched tightly all the time, oranges taste funny to me now, my blood sugar is always high no matter how much weight i lose or how little i eat, and i get these headaches in the frontal lobe of my brain. Ive only been taking the meds for about a week. Are these side effects normal or should i consult my doctor asap? I feel like i bother people a lot with this question lot and to be honest i can feel the medication keeping the depression at bay. Any info is greatly appreciated! thanks!
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
39,671
Location
Lancashire
#2
Hiya - sorry to take so long to reply to you. I would suggest that you see a doc about these symptoms. You say your blood sugar is high, are you testing it regularly and if so are you already a diabetic? A lot of what you write about above could also be caused by anxiety and depression and not the drugs. Being tense all the time could be why you have the clenched jaw and headaches; blood sugar high could be anything causing that including any infection; oranges tasting funny - I don't know.

I would argue that a week is a short period of time for such a wide range of side effects to occur BUT obviously I am no doctor and you need to see a professional about this. I would go along asap personally and just reassure yourself
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
213
Location
Florida
#3
Good morning everyone,
I've been in a manic state and felt like i didn't need medication but i picked up what i was prescribed and i never took the meds. I was prescribed Latuda 80mg. I started taking them because i could feel my depression creeping back and i was afraid to isolate myself like i usually do. I feel as though my jaw is really clinched tightly all the time, oranges taste funny to me now, my blood sugar is always high no matter how much weight i lose or how little i eat, and i get these headaches in the frontal lobe of my brain. Ive only been taking the meds for about a week. Are these side effects normal or should i consult my doctor asap? I feel like i bother people a lot with this question lot and to be honest i can feel the medication keeping the depression at bay. Any info is greatly appreciated! thanks!
I was on Latuda for almost a month-I had to stop cold turkey as the side effects were not going away. At first I thought I just had the flu-running nose diareha extreme nausea and head aches. As soon as stopped my flu went away but I did have withdraw symptoms-cluttered brain, short tempered and grossly talkative and forceful on others. Almost got Baker Acted to Mental Hospital

So YES call your doctor right away. Do some research on other medications that fit your diagnosis.
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
213
Location
Florida
#4
Everyone,s body chemistry is different. Some people are allergic to peanuts I an
m not. But that Latuda Kicked my butt.
 
B

baker

Member
Joined
Dec 21, 2018
Messages
11
Location
california
#5
I was on Latuda for almost a month-I had to stop cold turkey as the side effects were not going away. At first I thought I just had the flu-running nose diareha extreme nausea and head aches. As soon as stopped my flu went away but I did have withdraw symptoms-cluttered brain, short tempered and grossly talkative and forceful on others. Almost got Baker Acted to Mental Hospital

So YES call your doctor right away. Do some research on other medications that fit your diagnosis.
Thanks for letting me know the side effects you've had. I feel like I'm having the same symptoms and they're not going away.
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
213
Location
Florida
#7
How did it kick your butt if you don't mind me asking?
The non stop nausea was the worst-running nose was constant-at work I would have to wipe my nose in front of customers and then quickly go wash my hands-I worked at a fast food store. My headaches made me off balance. I was sick almost a month and kept calling off work-lost my job before I looked up side effects of Latuda-that is when I stopped taking Latuda cold turkey-I would not recommend this for anyone on medications for that length of time as then I went through hell with the withdraw. I started taking my Risperdol again which I had been on prior to Latuda and I gained so much weight from that medication my doctor switched me to Latuda.